Have you ever heard that migraines can cause numbness to the left side of the body, starting in the feet and moving up the leg to the arm and face?
Is Prednisone good for the pain of migraines? Thank you Patsy.
Tingling or numbness can be symptoms of Migraine. You really need to discuss this with your doctor as numbness during a Migraine can make a difference in the type of treatment that is best for you.
Prednisone and similar steroids aren't generally prescribed for the pain of a single Migraine, but a "dosepack" is often prescribed to help break an extended Migraine. With a dosepack, you start at a higher dosage and reduce it daily over a period of about a week.
John Claude Krusz and Teri Robert
If you need to find a headache and Migraine specialist, please see our listing of patient recommended specialists.
Another good source of information and support is our forum. To post to the forum, you'll need to register, even if you're already registered on the main section of our site. You can use the same email address and password for both registrations.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.
If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
© Teri Robert and J.C. Krusz, 2007.
Published On: October 15, 2007